Tohoku Mathematical Journal

Heat-diffusion and Poisson integrals for Laguerre expansions

Krzysztof Stempak

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 46, Number 1 (1994), 83-104.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178225803

Digital Object Identifier
doi:10.2748/tmj/1178225803

Mathematical Reviews number (MathSciNet)
MR1256729

Zentralblatt MATH identifier
0793.42019

Subjects
Primary: 42C10: Fourier series in special orthogonal functions (Legendre polynomials, Walsh functions, etc.)
Secondary: 42B25: Maximal functions, Littlewood-Paley theory

Citation

Stempak, Krzysztof. Heat-diffusion and Poisson integrals for Laguerre expansions. Tohoku Math. J. (2) 46 (1994), no. 1, 83--104. doi:10.2748/tmj/1178225803. https://projecteuclid.org/euclid.tmj/1178225803


Export citation

References

  • [A-H] R. ASKEY AND I. I. HIRSCHMAN, Mean summability for ultraspherical polynomials, Math. Scand. 12 (1963), 167-177.
  • [Dl] J. DLUGOSZ, Almost every convergence of some summability methods for Laguerre series, Studi Math. 82 (1985), 199-209.
  • [GR] I. S. GRADSHTEYN AND I. M. RYZHIK, Table of integrals, series and products, Academic Press, Ne York, 1980.
  • [Ma] C. MARKETT, Mean Cesaro summability of Laguerre expansions and norm estimates with shifte parameter, Anal. Math. 8 (1982), 19-37.
  • [Mu 1] B. MUCKENHOUPT, Poisson integrals for Hermite and Laguerre expansions, Trans. Amer. Math Soc. 139 (1969), 231-242.
  • [Mu 2] B. MUCKENHOUPT, Mean convergence of Hermite and Laguerre series II, Trans. Amer. Math. Soc 147 (1970), 433-460.
  • [Po] H. POLLARD, The mean convergence of orthogonal series II, Trans. Amer. Math. Soc. 63 (1948), 355-367.
  • [St 1] K. STEMPAK, Almost everywhere summability of Laguerre series, Studia Math. 100 (1991), 129 147.
  • [St 2] K. STEMPAK, Mean summabilitymethods for Laguerre series, Trans. Amer. Math. Soc. 322 (1990), 671-690.
  • [Sz] G. SZEGO, Orthogonal polynomials, Amer. Math. Soc. Colloq. Publ., Vol. 23, fourth edition, Providence, R. I., 1975.
  • [Tl] S. THANGAVELU, Summability of Laguerre expansions, Anal. Math. 16 (1990), 303-315
  • [T2] S. THANGAVELU, On almost everywhere convergence of Hermite and Laguerre expansions, Colloq Math. 61 (1990), 21-34.